# SDR ASAA2024122154791

- Difficulty date: December 21, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 61,025 hours, 18,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FASTENER HEADS AT 12IN AFT OF STA 905 STGR 27L SRXR4430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL P/N 147A3400-4 AT STA 887 TO STA 907 AT STGR 27L IAW EA 800-53EA-27989 REV 00 SRXR430X.
